International Journal of Fuzzy Mathematics and Systems (IJFMS)


Volume 2, Number 2 (2012)





On the Intuitionistic Fuzzy Normed Linear Space (Rn,A)

PP. 95-110

Author: Paul Isaac


Intuitionistic Fuzzy Completely Semi-Generalized Continuous Mappings

pp. 111-122

Authors: R. Santhi and K. Arun Prakash


An Addendum to Sub-Compatibility and Fixed Point Theorem in Fuzzy Metric Space

pp. 123-126

Authors: Saurabh Manro, Sanjay Kumar and S. S. Bhatia


On Intuitionistic Anti-Fuzzy Submodule of a Module
pp. 127-132
Author: P.K. Sharma

Intuitionistic Fuzzy Module over intuitionistic Fuzzy Ring
pp. 133-140
Author: P.K. Sharma

On Fuzzy Strongly a-Irresolute Mappings
pp. 141-147
Author: M. Shukla

Characterization of Some Fuzzy Subsets of Fuzzy Ideal Topological Spaces and Decomposition of Fuzzy Continuity
pp. 149-161
Authors: Pradip Kumar Gain, Ramkrishna Prasad Chakraborty and Madhumangal Pal

On Fuzzy Strongly a-Continuous Mappings
pp. 163-169
Author: M. Shukla

Anti Q-Fuzzy Right R -Subgroup of Near-Rings with Respect to S-Norms
pp. 171-177
Authors: G.Subbiah and R.Balakrishnan

Intuitionistic Fuzzy Prime Bi-Ideals of Ternary Semigroups
pp. 179-190
Authors: Muhammad Akram and Sanjay Kumar Tyagi

Fuzzy Mathematical Approach for Performance Evaluation of a Student
pp. 191-198
Authors: Rajeev G. Sapre and Shraddha Surve






 All rights are reserved with Research India Publications                             Home  Journals  Contact